About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 465183, 10 pages
http://dx.doi.org/10.1155/2013/465183
Research Article

Periodic Orbits for a Three-Dimensional Biological Differential Systems

1Departamento de Matemáticas, Pontificia Universidad Javeriana, Carrera 7, No. 43-82, Bogotá, Colombia
2Departamento de Ciencias Naturales y Matemáticas, Facultad de Ingeniería, Pontificia Universidad Javeriana, Cali, Colombia

Received 3 June 2013; Accepted 7 June 2013

Academic Editor: Luca Guerrini

Copyright © 2013 Renato Colucci and Daniel Nuñez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the existence of periodic orbit for a differential system describing the effects of indirect predation over two preys. Besides discussing a generalized version of the model, we present some remarks and numerical experiments for the nonautonomous version of the two models.